# SDR SCNA95267

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 2612 · Fire Detection
- Part: Fire Connector
- Part number: 876633
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING EN ROUTE CLIMB, THE NUMBER 1 ENGINE FIRE DETECTION LIGHT FLICKERED ON AND OFF.  FOUND FIRE LOOP CONNECTOR D1926 CERAMIC INSULATION DAMAGED, REPLACED CONNECTOR.  INSPECTED LOOPS AND ATTACHING WIRING AND FOUND NO OTHER DISCREPANCIES. PERFORMED SYSTEM TEST IAW MM 26-11-01 PAGE 501-502, OPS CHECKED GOOD.
